# SDR ABXA20241025204

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,824 hours, 26,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CK C5 AT KALITTA EVIDENCE OF LIGHTNING STRIKE ON UPPER HALF FUSELAGE EXTERIOR LEFT APPROX STA 654+110 AND S-1, TD18  WE NEED A REPAIR FOR DAMAGE TO THE UPPER SKIN AND TEAR STRAP. WE CUTOUT DAMAGE ON A SKIN AND TEARSTRAP AT STATION 654+110 BETWEEN STRINGER LR AND 2R FOR REPAIR, AND REQUIRE ENGINEERING DUE TO CLOSENESS TO A LAP SPLICE AND THE CUTTING OF THE TEAR STRAP. THE HOLE CUTOUT IS 1" AND HAS BEEN SURFACE SCANNED AND. IS FREE OF DAMAGE. ALSO WE HAVE A CUTOUT BETWEEN STRINGER LL AND 2L AT APPROXIMATELY STATION 654+93.  ACCOMPLISED REPAIR OF UPPER SKIN AT STA 654+110 STR 1L IAW FVCI EO CONTROL # 24159-2 REV IR
